TU Darmstadt / ULB / TUbiblio

Constellation space invariance of orthogonal space-time block codes

Gharavi-Alkhansari, Mohammad ; Gershman, Alex (2005):
Constellation space invariance of orthogonal space-time block codes.
In: IEEE Transactions on Information Theory, 51 (1), pp. 331-334. IEEE, ISSN 0018-9448,
DOI: 10.1109/TIT.2004.839533,
[Article]

Item Type: Article
Erschienen: 2005
Creators: Gharavi-Alkhansari, Mohammad ; Gershman, Alex
Title: Constellation space invariance of orthogonal space-time block codes
Language: English
Journal or Publication Title: IEEE Transactions on Information Theory
Journal Volume: 51
Issue Number: 1
Publisher: IEEE
Divisions: 18 Department of Electrical Engineering and Information Technology
Date Deposited: 20 Nov 2008 08:21
DOI: 10.1109/TIT.2004.839533
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details